Probabilistic analysis and comparison of stress-dependent rock physics models

Price, DC, Angus, DA, Garcia, A et al. (1 more author) (2017) Probabilistic analysis and comparison of stress-dependent rock physics models. Geophysical Journal International, 210 (1). pp. 196-209. ISSN 0956-540X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Authors 2017. Published by Oxford University Press on behalf of The Royal Astronomical Society. This is a pre-copyedited, author-produced PDF of an article accepted for publication in Geophysical Journal International following peer review. The version of record, 'Price, DC, Angus, DA, Garcia, A and Fisher, QJ (2017) Probabilistic analysis and comparison of stress-dependent rock physics models. Geophysical Journal International, 210 (1). pp. 196-209,' is available online at: https://doi.org/10.1093/gji/ggx151
Keywords: Instability analysis, Inverse theory, Numerical approximations and analysis, Probabilistic forecasting
Dates:
  • Published: July 2017
  • Accepted: 12 April 2017
  • Published (online): 17 April 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Institute for Applied Geosciences (IAG) (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/K021869/1
EPSRCEP/K035878/1
NERCNE/L000423/1
EPSRCEP/K035878/1
Depositing User: Symplectic Publications
Date Deposited: 19 Apr 2017 11:42
Last Modified: 16 Jan 2018 06:49
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/gji/ggx151

Share / Export

Statistics